Resilient guaranteed cost control for uncertain discrete linear jump systems

Full text for this resource is not available from the Research Repository.

Guan, Xinping, Wu, Jing, Long, Chengnian and Shi, Peng (2003) Resilient guaranteed cost control for uncertain discrete linear jump systems. International Journal of Systems Science, 34 (4). pp. 283-292. ISSN 0020-7721


Robust stochastic stabilization and guaranteed cost control for a class of uncertain discrete-time linear system with Markovian jumping parameters are discussed. Two classes of controller gain perturbations, additive and multiplicative, are considered. The necessary and sufficient conditions for the above problems are derived, which are in terms of positive-definite solutions of a set of coupled linear matrix inequalities (LMIs). Furthermore, resilient guaranteed cost controllers are designed. Finally, numerical examples are presented to illustrate the solvability and effectiveness of the results.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1080/0020772031000158555
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID19007, Markovian jumping system, linear matrix inequalities, LMI, resilient guaranteed cost controller
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login